MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2010

Seborrheic dermatitis-like eruption following interleukin-2 administration.

Kawakami Yoshio, Nakamura-Wakatsuki Taeko, Yamamoto Toshiyuki

Клинический случайПисьмо в редакциюПеревод пока не подготовлен

Аннотация

We describe a 72-year-old man suffering from renal cell carcinoma with lung metastases who developed scaly erythema on his face after the administration of recombinant interleukin-2 (rIL-2). A skin biopsy revealed intraepidermal and superficial perivascular infiltrate of mononuclear cells that were mainly composed of CD3 positive T-cells. There have been two cases of seborrheic dermatitis-like eruption induced by rIL-2. However, neither of them had histopathological evaluation. To our knowledge, this is the first case of seborrheic dermatitis-like eruption following rIL-2 administration whose histopathological investigations were performed.

Для цитирования: Kawakami Yoshio, Nakamura-Wakatsuki Taeko, Yamamoto Toshiyuki. Seborrheic dermatitis-like eruption following interleukin-2 administration.. Dermatology online journal. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.